# SDR DALA2016121709943

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 42,112 hours, 28,494 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1152
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT ACCESORY COMPARTMENT THERE IS A CRACK ON LONGERON 4L, BS 1152.  THE LONGERON WAS REPAIRED IAW SRM 53-00-05, REPAIR 2, FIGURE 201, 51-40-08, AND 51-41-05.
